NOVEMBER FITNESS CLASSES

SPIN, **RHYTHM + FLOW**

MONDAY

6:00am — Diane — GS

YOGA FOR YOU

7:00am — Karen — S1

BUTT + GUT

8:30am — Betty — FW

THE CUT

9:15am — Betty — FW

AQUA KICK BOXING

9:30am — Wendy — INP

ABS CUT

10:15am — Betty — FW {15 MINUTES}

ROCK CLIMBING

5:00pm — HW {1 HOUR}

SPIN

5:15pm — Nancy — GS

GRIT

6:00pm — Nancy — FW {45 MINUTES}

YOGA RHYTHM

6:00pm — Elaine — S1

AQUA FIT

6:15pm — Saeideh — INP

BODY PUMP

6:45pm — Nancy — FW

TUESDAY

SUNRISE YOGA

6:00am — Karen — S1

SPIN

6:00am — Diane — GS

STRENGTH

6:45am — Nancy — FW

HARDCORE ON THE FLOOR

8:30am — Betty — FW

BODY PUMP

9:30am — Wendy — FW

YOGA FLOW

9:45am — Caitlin — S1

SILVER MOVES

11:00am — Wendy — S1

ROCK CLIMBING

5:00pm — HW {1 HOUR}

TABATA BOOT CAMP

5:00pm — Barbara — FW

ZUMBA

6:00pm — William — FW

BARRE WORKS

6:15pm — Saeideh — S1

YOGA + SOUND MEDITATION

7:00pm — Daniel — S1

WEDNESDAY

GENTLE YOGA WITH MEDITATION

7:00am — Karen — S1

BEYOND BARRE

8:15am — Elaine — FW

SLOW + EASY YOGA

9:15am — Elaine — S1

BODY SHOCK

9:15am — Betty — FW

AQUA CARDIO CIRCUITS

9:30am — Wendy — INP

CARDIO DANCE

11:15am — Saeideh — FW

ZUMBA

4:45pm — William — FW

ROCK CLIMBING

5:00pm — HW {1 HOUR}

SPIN

5:00pm — Nancy — GS

BUTT + GUT

5:45pm — Nancy — FW

AQUA FIT

6:15pm — Saeideh — INP

GRIT STRENGTH

6:30pm — Nancy — FW

YOGA + SOUND MEDITATION

7:00pm — Daniel — S1

THE VXN WORKOUT

7:15pm — Vanessa — FW {45 MINUTES}

THURSDAY

BREATHWORK + SOUND HEALING

6:00am — Ananda — S1

AERIAL YOGA

7:00am — Terra — FW

BODY PUMP

8:00am — Carla — FW

CARDIO BLAST

9:15am — Sally — FW

YOGA **FOUNDATION**

9:15am — Daniel — FW

AQUA FIT

10:30am — April — INP

BALANCE + FLEX

11:15am — Saeideh — S1

ROCK CLIMBING

 $5:00pm - HW {1 HOUR}$

MAT WORX

5:15pm — Caitlin — FW

ZUMBA

6:00pm — William — FW

AQUA CARDIO

6:15pm — Saheida — INP

RESTORATIVE YOGA

6:30pm — Caitlin — S1

BODY PUMP

7:00pm — Sally — FW

FRIDAY

6:30am — Nancy — GS {30 MINUTES}

SPIN

STRENGTH

7:00am — Nancy — FW {30 MINUTES}

MORNING YOGA

8:00am — Elaine — S1

BOOTY BARRE

8:30am — Betty — FW {30 MINUTES}

DRENCHED

9:15am — Betty — FW

SPIN

9:15am — Barbara — GS

AQUA CARDIO CIRCUITS

9:30am — Betty J. — INP

SILVER MOVES

ROCK CLIMBING

11:00am — Wendy — S1

Yoga Studio 1: **S1**

5:00pm — HW {1 HOUR}

SPIN

SATURDAY

7:30am — Nancy — GS

8:30am — Nancy — FW {45 MINUTES}

YOGA POWER FLOW

9:00am — Elaine — S1

BODY PUMP

9:15am — Nancy — FW

{11/9 + 11/23 ONLY}

ROCK CLIMBING

5:00pm — HW {1 HOUR}

events MEMBER MIXER

11/21 7:00pm Copper Room

RSVP Required

Fit Works Studio: **FW**

RESTORATIVE YOGA 7:15am — Karen — S1

SUNDAY

SPIN

7:30am — Nancy — GS

BUTT + GUT

8:30am — Nancy — FW

ZUMBA COUNTRY/ LATIN DANCE

9:15am — Debbie — FW

11/28 Special Classes

TURKEY BURNER SPIN

7:00am — Nancy + Janet {Sign up is required.}

YOGA

8:00am — Karen

ALL OTHER CLASSES ARE CANCELED.

FOLLOW US f

@mineralssportsclub • #MSCStrong • #MSCMoreThanAGym MineralsSportsClub.com

CLASS LOCATION KEY:

The Foundry: **F** The Gristmill Spin Room: **GS**

The High Wall: **HW**

Indoor Pool: INP

PICKLEBALL LADDER PLAY TUESDAYS + THURSDAYS - 10:00am

See the Adventure Center Desk for details.

GRIT CARDIO

BUNGEE FLOW

10:30am — Lorin — FW

DESCRIPTIONS

Classes are formatted for all levels {16+} + abilities unless noted.

ABS CUT: 15 minutes of core toning ab shaping exercises.

AQUA KICK BOXING: Punch & kick your way to fitness with this fun routine set to high energy music.

AQUA FIT: A shallow water exercise free from impact.

AQUA CARDIO CIRCUIT: Sample-Circuit training, boxing & strength training. A little of everything to get you fit in the pool.

AQUA CARDIO INTERVALS: This class offers cardio burst with toning exercises use various resistance techniques.

AQUA DANCE: Get your groove on in the pool with this high energy dance inspired workout.

AERIAL YOGA: This form of yoga allows students to perform postures that they may not be able to attempt on a mat. Aerial yoga incorporates moves inspired by pilates, dance and acrobatics.

ATHLETIC STEP: This workout incorporates your basic step choreography with athletic and strength movements to build your endurance and burn mega calories . . . all levels are welcome.

BALANCE + FLEXIBILITY: This class incorporates exercises that help strengthen your core, work on lateral movements for stability and exercises that improve movement and balance.

BARRE MAT FUSION: Pilates insired workout on both the barre and the mat to develop long lean sculpted muscles.

BODY PUMP: The original barbell class that will strengthen and tone your entire body. 10 tracks of great music to inspire you to work hard.

BODY SHOCK: A challenging combination of resistance training, intervals and power training in one class. This workout is advanced but can be modified for all fitness levels. 15 mins of ab and core work.

BOOTY CAMP: It's all about the BASE. 45 minutes of all glute & leg work on the mat & standing.

BOOTY BARRE: Hollywoods hottest Barre workout. This is a combination of yoga, Pilates, ballet + dance that will lengthen and strengthen your entire body.

BOSU BLAST: Get your cardio on with this short but intense class utilizing the BOSU ball. You will work balance, strength and cardio in a unique fun way.

BREATHWORK & SOUND HEALING: Breath is our life force so Connect to Conscious Breathing to regulate the nervous system and improve energy.

BUNGEE FLOW: Bungee Flow is a motion based resistance training class. It uses a combination of fitness training + a full body cardio workout that is high intensity all while you float weightlessly. All levels are welcome. {Ages 16+}

BUTT + GUT: Challenge your core and your glutes in this fun 45 minute class.

CARDIO BLAST: This class is all about getting the body moving and the heart pumping. Each class offers a different, but always fun, challenge, combining a range of high-intensity aerobic and body-weight exercises.

CARDIO DANCE PARTY: Cardio Dance includes a combination of muscle conditioning exercises utilizing hand weights and body bars with intervals of high and low impact cardiovascular exercises for a fun, calorie-blasting workout.

FLOW + RESTORE: Basic Yoga poses and movements to release tension and stress. It incorporates mindfulness and breath work to balance the body and calm the mind.

GRIT SERIES: High Intensity Interval Training. Strength-Piyo-Cardio. Maximize your results with this intense 45 minute class.

HARDCORE ON THE FLOOR: A Pilates style workout done on the mat to develop a strong core, build flexibility & develop long lean sculpted muscles.

MORNING YOGA: Stretch, flow and set your weekends intention. The perfect way to start your day.

PICKLEBALL: Complimentary use, 7 days a week. Reservations are required, except during open play. Please visit the Adventure Center desk for details and to reserve your court. Paddle and ball rentals are available.

SHED IT OFF: Ready to unleash your inner superpowers? In this HIIT circuit class you will use exercise ropes, kettlebells, dumbbells, body weight & more! 45 minutes of vigorous exercise with rests and modifications as needed.

SIMPLY STRETCH: Full Body Stretch to re-energize and improve flexibility and mobility.

RESTORATIVE YOGA: This practice starts with priming your mind with breath and energizing your nervous system for the alignment of the body. Come calm your mind and heal the nervous system as you experience the flow of being in the present moment.

SILVER MOVES: A functional exercise class with seniors in mind or for anyone seeking a lighter strength class. Standing or seated options using cardio and light weights.

SLOW + EASY YOGA: Use of props is encouraged for this modified movement practice.

SPIN + STRENGTH — 30 MINUTES EACH: Need to be at work by 9:00am? We have the class for you! Start with a ride through our visual roadside then hit the studio for more cardio and weights.

SPIN: High energy indoor cycling that will increase cardiovascular endurance & muscular strength.

SUNRISE YOGA: Start your day softly, as you slowly build more energetic and dynamic movements to align the body mind and spirit.

TABATA BOOT CAMP: Intense core cardio drills/high intensity interval training. Fat burn!

THE CUT: A choreographed cardio-foward boxing workout with no bags, wraps or rings. Relentless rounds with a rhythmic tone.

VXN WORKOUT: A revolutionary dance fitness format that uses commercial choreography, killer music remixes and stage lighting so you can experience yourself as a performer.

YOGA: Increase flexibility & strength and work the breath for focus & centering.

YOGA FOR YOU: Start your morning off with a yoga flow with your body in mind. Includes stretching, core exercises, yoga flow, and balance along with relaxation.

YOGA POWER FLOW: A creative vinyasa flow incorporating core exercises, arms balances and inversions. Options and modifications are always offered.

YOGA RHYTHM: A little of everything you love about yoga to wrap up your day.

YOGA + SOUND MEDITATION: This class shows participants how to do the poses correctly & why they work to support your posture, low back and various immune system functions. It ends with a peaceful & restorative rest period in which a combination of instruments will be played for a relaxing 'cool down'.

ZUMBA: Easy to follow Latin dance moves for a cardio workout.